# SDR SWAA2021080485653

- Difficulty date: June 19, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF PEELING IN SEVERAL AREAS AND SHOWING COMPOSITE ; / [01] CLEANED AND PREPARED PANEL #241DF FOR REPAIR AS PER B737 SRM 53-00-50-2R-1; [02] OK TO REPAIR; [03] MEASUREMENTS; [04] VERIFIED 1-3.; [05] REPAIRED PANEL #241DF IN ACCORDING TO B737 SRM 53-00-50-2R-1. MATERIALS USED P/O RESIN #0711677; [06] UPON FURTHER EVALUATION FOUND ANOTHER AREA DELAMINATED. OUT OF LIMITS.; [07] RECEIVED NEW PANEL 241 DF; THIS PANEL WILL BE INSTALL ON FAULT TTG8Q005BDLH; [08] VERIFIED 7.
